# SDR AWXA200100516

- Difficulty date: October 6, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 15,129 hours, 5,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 882 - 30 MIN INTO FLT. CREW RECEIVED CLASS 1 ECAM YELLOW HYD LOW LEVEL, WITH ASSOCIATED ECAM INDICATION OF NO RESERVOIR FLUID IN YELLOW SYSTEM. CREW FOLLOWED ECAM PROCEDURES AND RETURNED TO PHX MAKING AN UNEVENTFUL LANDING. EMERGENCY EQUIP WAS CALLED OUT. MAINTENANCE TROUBLESHOT AND FOUND 2 O-RINGS FAILED ON THE QD AND CHECK VALVE ON THE PTU MANIFOLD ASSY. BOTH WERE REPLACED AND THE HYD SYS SERVICED AND LEAK CHECKS PERFORMED WITH NO FURTHER DISCREPANCIES NOTED. PACKING  P/N NAS1612-20
